MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32554
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Endoleak believe to be a crotch tear.Relined with a competitors graft the same day and the problem was fixed.
 
Additional Manufacturer Narrative
Additional information received: the tear was discovered during the completion angio.No difficulty was experienced during deployment.After relining with another graft to try to eliminate the leak, the patient is completely fine and no leak.The physician is not sure what caused the issue: either ballooning the bifurcation (with a 32 coda - the ballooning technique used was ballooning each leg separately with the coda) or a manufacturing defect.
 
Event or Problem Description
Endoleak believe to be a crotch tear.Relined with a competitors graft the same day and the problem was fixed.Additional information received: the tear was discovered during the completion angio.No difficulty was experienced during deployment.After relining with another graft to try to eliminate the leak, the patient is completely fine and no leak.The physician is not sure what caused the issue: either ballooning the bifurcation (with a 32 coda - the ballooning technique used was ballooning each leg separately with the coda) or a manufacturing defect.
 
Additional Manufacturer Narrative
The graft remains in situ and therefore was not returned for evaluation.However, images were provided and reviewed by clinical personnel and the following was determined: "image would be consistent with a crotch tear in the zfen-d.Also, the fact that re-lining with a competitor¿s bifurcated graft fixed the leak would tend to confirm that diagnosis".Review of the device history record for lot number ac1203500 found the work order appeared complete and the quality control inspection was verified to ensure that the device passed inspection.No non-conformances or temporary deviations were recorded at the time of manufacture.Review of instructions for use (ifu) supplied with the device found it to contain appropriate warnings, precautions, and instructions to the user, including: 4.Warnings and precautions.4.1 general use information.¿ the long-term performance of fenestrated endovascular grafts, including the stents placed in fenestrations/scallops, has not yet been established.All patients should be advised that endovascular treatment requires life-long, regular follow-up to assess their health and the performance of their endovascular graft.Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysms, changes in the structure or position of the endovascular graft, or stenosis/occlusion of vessels accommodated by fenestrations) should receive enhanced follow-up.4.3 implant procedure: ¿ inaccurate placement and/or incomplete sealing of the zenith fenestrated aaa endovascular graft within the vessel may result in increased risk of endoleak, migration or inadvertent occlusion of the renal or internal iliac arteries.Renal artery patency must be maintained to prevent/reduce the risk of renal failure and subsequent complications.It is recommended that all vessels accommodated by a small fenestration be stented in order to secure positive alignment of the graft fenestration with the vessel origin.5 adverse events lists: ¿ endoleak.¿ endoprosthesis: improper component placement; incomplete component deployment; component migration; suture break; occlusion; infection; stent fracture; graft material wear; dilatation; erosion; puncture; perigraft flow; barb separation and corrosion.There is no evidence to suggest that the user did not follow the instructions for use.A review of the manufacturing records did not reveal any discrepancies that could have contributed to the reported issue.The investigation concludes the complaint device was manufactured to specification.Based on the medical director¿s assessment and information received, a definitive cause could not be determined from the investigation.Possible causes are: - procedural related factors (e.G.Aggressive over ballooning).- patient related factors.- device related factors, such as mechanical stress or fatigue affecting the graft material.An internal action has been taken to address the issue.After considering this event the risk associated with the use of this device is still deemed adequate.Capa-00393 was initiated on 18-dec-2025 due to increase of complaints reporting tear/type iii endoleak at bifurcation in us zfen-d grafts.The objective of this capa is to determine the underlying cause and implement corrective and preventive actions to avoid recurrence.This capa is currently in investigation.
 
Event or Problem Description

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AU  4113
Manufacturer (Section G)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AU   4113
Manufacturer Contact
tia gibb
95 brandl street
eight mile plains
brisbane 4113
AU   4113
MDR Report Key24541691
Report Number9680654-2026-00041
Device Sequence Number9434594
Product Code MIH
UDI-Device Identifier10827002325545
UDI-Public(01)10827002325545(17)290108(10)AC1203500
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P20018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32554
Device Catalogue NumberZFEN-D-12-28-91-C
Device Lot NumberAC1203500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer02/13/2026
02/13/2026
Initial Report FDA Received Date03/08/2026
Supplement Report FDA Received Date04/01/2026
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
CAPA-00393
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown